MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186302210
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the coyote balloon catheter was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damage.Microscopic examination revealed a pinhole 108mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.
 
Event or Problem Description
Reportable based on device analysis completed on 28oct2025.It was reported that balloon failed to expand well in the lesion.The 80% stenosed target lesion was located in the severely tortuous and severely calcified vessel below the knee.A 3.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.However, it was noted that the balloon failed to expand well in the lesion.The procedure was completed with a different device.There were no patient complications as a result of this event.However, device analysis revealed a pinhole 108mm from the tip.

Brand Name
COYOTE?
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23566795
Report Number2124215-2025-83367
Device Sequence Number13305239
Product Code LIT
UDI-Device Identifier08714729797265
UDI-Public(01)08714729797265(17)280207(10)35803340
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939186302210
Device Catalogue NumberH74939186302210
Device Lot Number0035803340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale